# SDR IPXA2024012983857

- Difficulty date: January 29, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 68,150 hours, 22,915 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Part number: UNKNOWN
- Condition: Broken
- Location: Main Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - FOUND MAIN ENTRY DOOR DOORWAY SPLINE TRIM BROKEN (REPLACE)
